Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/223807
Title: О скорости приближения дифференцируемых функций рациональными операторами с предписанными полюсами
Authors: Агафонова, Н. К.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1997
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1997. – № 3. – С. 66-68.
Abstract: There is found the rate of approximation by special rational operators for functions with derivative of bounded variation.
URI: http://elib.bsu.by/handle/123456789/223807
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1997, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
66-68.pdf529,8 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.